4 days ago i woke up with a red irritation under my left eye, and slightly under my right eye. the rash like irritation starts at the tear ducts and continues on out from the nose (not directly under the eye but a few mm below). The rash has not healed and it is now rough to the touch and looks dry and flaky. It looks more like a sunburn than dermatitis. I do not have a history of eczema or any other skin condition, this is the first time i have had any type of irritation like this.
what could it be? should i try a topical steroid?
There are a number of causes one is staphlococcal hypersensitivity skin reaction due to blepharitis. I would not start a steroid as it can make some things worse such as herpes simplex of the eye. Best you get in to see a Eye MD ophthalmologist for an exam with proper equipment.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.